Alert archive / Florida / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 59, NWS Jacksonville, FL

May 15, 2012Clay County, Duval County, Florida

NWS Jacksonville, FL issued this severe thunderstorm warning at May 15, 2012, 2:30 PM EDT for Clay County, Duval County, Florida. It was in force for 31 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 15, 2012, 2:30 PM EDT (18:30 UTC)
Expired
May 15, 2012, 3:01 PM EDT
In force
31 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

Counties Clay County, FL, Duval County, FL

The radar

The Jacksonville radar (KJAX), 18 km from the middle of the area, began a volume at 18:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 15, 2:39 PM EDTHAIL 1.755 Se Jacksonville Intl, FLMEDIA RELAYED A PUBLIC REPORT OF GOLFBALL SIZED HAIL AT NORTH MAIN STREET AND BUSCH DRIVE.
May 15, 2:40 PM EDTTSTM WND DMG1 Nne Normandy, FLPOWERLINES WERE DAMAGED DUE TO THUNDERSTORM WINDS BLOWING TREES AND DEBRIS INTO THE LINES. THERE WERE ALSO REPORTS OF SOME LIGHTNING STRIKES DAMAGING THE POWERLINES. CUSTOMERS EXPERIENCING OUTAGES EXTENDED FROM THE JACKSONVILLE WESTSIDE NEAR HYDE PARK WITH REP
May 15, 2:40 PM EDTHAIL 0.254 W Normandy, FLALSO REPORTED 1 INCH OF RAIN IN LAST 35 MINS
May 15, 2:54 PM EDTHAIL 0.259 Ne Downtown Jacksonvi, FLPEA SIZED TO SLIGHTLY LARGER HAIL REPORTED AT JEA NORTHSIDE GENERATING STATION ON HECKSCHER DRIVE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 6.5 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2012-05-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 862 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2012-05-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 28 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
862 J/kg
Mixed-layer CIN
-59 J/kg
Mixed-layer LCL
926 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
28 m²/s²
0-3 km storm-relative helicity
38 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

789 
WUUS52 KJAX 151830
SVRJAX
FLC019-031-151915-
/O.NEW.KJAX.SV.W.0059.120515T1830Z-120515T1915Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
230 PM EDT TUE MAY 15 2012

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN CLAY COUNTY IN NORTHEAST FLORIDA
  CENTRAL DUVAL COUNTY IN NORTHEAST FLORIDA

* UNTIL 315 PM EDT

* AT 230 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
  QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE
  STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NORMANDY TO
  LAKESIDE...OR ALONG A LINE EXTENDING FROM 9 MILES NORTHWEST OF
  ORANGE PARK TO LAKESIDE...AND MOVING NORTHEAST AT 30 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  ORANGE PARK...NORMANDY...ORTEGA...RIVERSIDE...SAN MARCO...DOWNTOWN
  JACKSONVILLE...ARLINGTON...UNF AND OCEANWAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3052 8156 3022 8146 3010 8182 3026 8196
TIME...MOT...LOC 1830Z 232DEG 25KT 3026 8182 3014 8176

$$

ENYEDI
2 follow-up statements
936 
WWUS52 KJAX 151852
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
252 PM EDT TUE MAY 15 2012

FLC019-151903-
/O.CAN.KJAX.SV.W.0059.000000T0000Z-120515T1915Z/
CLAY FL-
252 PM EDT TUE MAY 15 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN CLAY COUNTY IS
CANCELLED...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

LAT...LON 3020 8152 3018 8168 3019 8169 3019 8190
      3026 8196 3052 8156 3022 8146
TIME...MOT...LOC 1853Z 232DEG 25KT 3036 8167 3024 8161

$$

FLC031-151915-
/O.CON.KJAX.SV.W.0059.000000T0000Z-120515T1915Z/
DUVAL FL-
252 PM EDT TUE MAY 15 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM EDT
FOR CENTRAL DUVAL COUNTY...

AT 253 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM RIVERSIDE TO ORTEGA...OR
ALONG A LINE EXTENDING FROM DOWNTOWN JACKSONVILLE TO MANDARIN...
MOVING NORTHEAST AT 30 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
TALLYRAND...ARLINGTON...UNF AND OCEANWAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3020 8152 3018 8168 3019 8169 3019 8190
      3026 8196 3052 8156 3022 8146
TIME...MOT...LOC 1853Z 232DEG 25KT 3036 8167 3024 8161

$$

ENYEDI
903 
WWUS52 KJAX 151901
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
301 PM EDT TUE MAY 15 2012

FLC031-151911-
/O.CAN.KJAX.SV.W.0059.000000T0000Z-120515T1915Z/
DUVAL FL-
301 PM EDT TUE MAY 15 2012

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL DUVAL COUNTY HAS BEEN 
REPLACED WITH A NEW WARNING...

ALL OR PART OF THIS WARNING HAS BEEN REPLACED BY A SEVERE
THUNDERSTORM WARNING.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

LAT...LON 3020 8152 3018 8168 3019 8169 3019 8190
      3026 8196 3052 8156 3022 8146
TIME...MOT...LOC 1901Z 232DEG 25KT 3039 8162 3027 8156

$$

ENYEDI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 9:31 AM EDT, 4 hours 59 minutes earlier.

Area forecast discussion, May 15, 9:31 AM EDT, 4 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
931 AM EDT TUE MAY 15 2012

...STRONG STORMS POSSIBLE AGAIN TODAY ACROSS NE FLORIDA...

.SYNOPSIS...SHOWERS AND STORMS WERE ALREADY STARTING TO FIRE ALONG
THE FL PANHANDLE GULF COAST APPROACHING CARRABELLE THIS HOUR...WHILE
A FEW LIGHT RETURNS WERE ACROSS FLAGLER COUNTY INDICATIVE OF SOME
POSSIBLE SPRINKLES. BOTH AREAS OF CONVECTION WERE ON THE RIGHT
SIDE OF SFC BASED THETA-E RIDGES AND ON THE RIGHT PERIPHERIES OF MID
LEVEL TROUGHS PER WATER VAPOR IMAGERY. A LARGE AREA OF SUBSIDENCE
WAS OVER SE GA BETWEEN THE TWO MID LEVEL TROUGHS...AND THIS HELPED
PRODUCED PATCHY DENSE MORNING FOG ACROSS SE GA FROM HOMERVILLE TO
JESUP. FOG WAS LIFTING INTO A LOW CUMULUS DECK WITH VISIBILITIES
IMPROVING TO 3-5 SM THIS HOUR. AT JAX...VSBYS DROPPED RECENTLY TO
2 SM DUE TO SMOKE MOVING IN FROM THE BALDWIN BAY WILDFIRE DUE TO LOW
LEVEL WSW FLOW.

ANOTHER ACTIVE WX DAY IS EXPECTED...ESPECIALLY ACROSS NE FL AS THE SHORT
WAVE TROUGH OVER THE WESTERN FL PANHANDLE APPROACHES EARLY THIS
AFTN. THE 12Z JAX RAOB SHOWED INCREASED INSTABILITY WITH 2-3 DEG
OF WARMING FROM THE SFC THROUGH 612 MB...WITH 1-2 DEG OF COOLING
ABOVE. 500 MB TEMPS AT TAE AND JAX WERE -11 AND -12 RESPECTFULLY.
THUS...LOW AND MID LEVEL INSTABILITY IS GREATER TODAY COMPARED TO
YSTDY...BUT THERE IS A ALSO LESS MOISTURE IN THE MID LEVELS. WITH
SUBSIDENCE ACROSS SE GA THIS HOUR...A GRADUAL BURN OFF OF LOW
CLOUDS FROM FOG...AND DRIER MID LEVEL AIR...WILL CAP POPS AT
30-40% ACROSS OUR INLAND GA ZONES THIS AFTN WITH AROUND 50% NEAR
THE ATLANTIC COAST. FARTHER SOUTH ACROSS NE FL...EXPECTED
CONVECTION WILL BLOSSOM ACROSS THE SUWANNEE RIVER VALLEY WITHIN
THE NEXT COUPLE OF HOURS...WITH INTENSIFICATION AS IT DRIFTS
INLAND WITH THE WEST COAST SEA BREEZE. A SEA BREEZE AND OUTFLOW
MERGER IS EXPECTED ALONG THE ATLANTIC COAST THIS AFTN. THE MAIN
CONVECTIVE HAZARDS WILL BE GUSTY WINDS...HAIL AND SOME LOCALLY
HEAVY RAINFALL AND MINOR FLOODING.

WILL CONTINUE TO TWEAK THE FORECAST AND THE GRAPHICASTS TO SHOW CONVECTIVE
TRENDS TODAY.

&&

.AVIATION...VFR THIS MORNING. TS FIRST EXPECTED TO NEAR THE GNV VC
EARLY AFTN...THEN PROGRESS EASTWARD TOWARD THE DUVAL COUNTY TERMINALS
BY MID AFTN WITH TS AT JAX...VQQ AND CRG BETWEEN 20-24Z WITH IFR
TO LIFR CONDITIONS. NOT AS MUCH FOG POTENTIAL TONIGHT DUE TO INCREASED
WINDS AND DEBRIS CLOUDS.

&&

.MARINE...S WINDS 10 KTS OR LESS THIS MORNING SEAS 2-3 FT. WILL
ADJUST OFFSHORE WAVE HEIGHTS DOWN ABOUT 1 FT PER RECENT OBS.

RIP CURRENTS: LOW RISK TODAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  87  64  85  63 /  50  50  30  30
SSI  82  69  80  70 /  50  40  30  30
JAX  86  64  86  65 /  70  50  40  40
SGJ  85  68  82  68 /  70  50  40  40
GNV  87  64  86  62 /  60  40  40  40
OCF  87  66  87  64 /  60  40  40  40

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

ENYEDI/PRESNALL
Hazardous weather outlook, May 15, 8:39 AM EDT, 5 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
839 AM EDT TUE MAY 15 2012

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-161000-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
839 AM EDT TUE MAY 15 2012

THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE
ADJACENT COASTAL WATERS.

...SLIGHT RISK FOR STRONG TO SEVERE STORMS ACROSS SOUTHEAST GEORGIA
AND NORTHEAST FLORIDA THROUGH THE EVENING...

.DAY ONE...TONIGHT...

SCATTERED TO NUMEROUS THUNDERSTORMS WILL CONTINUE ACROSS THE AREA
THROUGH THE EVENING. STORMS WILL MOVE NORTHEAST WITH MOST ACTIVITY
OCCURRING ALONG THE ATLANTIC COAST. LOCALLY STRONG WIND GUSTS...HAIL
AND HEAVY RAINFALL CAN BE EXPECTED WITH THE STRONGEST STORMS. STORM
MOTION WILL BE EAST TO NORTHEAST AROUND 20 MPH.

THUNDERSTORM ACTIVITY WILL DIMINISH TO JUST ISOLATED COVERAGE BY
MIDNIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

THERE IS A CHANCE OF AT LEAST SCATTERED THUNDERSTORMS EACH
AFTERNOON AND EVENING THROUGH THURSDAY. THE MAIN CONCERNS WILL BE
GUSTY WINDS AND CLOUD TO GROUND LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO SELF-ACTIVATE IF WARNINGS ARE ISSUED LATER
TODAY INTO THIS EVENING.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

JDS/ABE/MKT

In the hours before

Special weather statement, May 15, 1:23 PM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
123 PM EDT TUE MAY 15 2012

FLZ031-032-151800-
BRADFORD-CLAY-
123 PM EDT TUE MAY 15 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN CLAY
AND BRADFORD COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 200
PM EDT...

AT 123 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 3 MILES NORTH OF
SAMPSON TO HAMPTON...MOVING NORTHEAST AT 25 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND SAMPSON...NEW RIVER...
HAMPTON...STARKE...LAWTEY AND KINGSLEY THROUGH 200 PM EDT. HAIL UP TO
THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3010 8202 2992 8189 2984 8214 2996 8229
TIME...MOT...LOC 1723Z 238DEG 21KT 2997 8219 2987 8211

ENYEDI
Special weather statement, May 15, 1:40 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
140 PM EDT TUE MAY 15 2012

FLZ024-025-151830-
DUVAL-NASSAU-
140 PM EDT TUE MAY 15 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN DUVAL
AND SOUTHERN NASSAU COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID
UNTIL 230 PM EDT...

AT 141 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM CALLAHAN TO 8
MILES SOUTHWEST OF RATLIFF...MOVING EAST AT 15 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND CALLAHAN...RATLIFF...
JACKSONVILLE INTERNATIONAL AIRPORT AND OCEANWAY THROUGH 230 PM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55
MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3061 8154 3040 8166 3043 8196 3060 8184
TIME...MOT...LOC 1741Z 275DEG 12KT 3057 8182 3044 8191

ENYEDI
Special weather statement, May 15, 1:53 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
153 PM EDT TUE MAY 15 2012

GAZ152-164>166-151845-
BRANTLEY-CHARLTON-COASTAL CAMDEN-INLAND CAMDEN-
153 PM EDT TUE MAY 15 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
BRANTLEY...NORTHEASTERN CHARLTON AND NORTHWESTERN CAMDEN COUNTIES FOR
STRONG WINDS AND SMALL HAIL VALID UNTIL 245 PM EDT...

AT 154 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 7 MILES SOUTHWEST OF TARBORO...OR 10 MILES
WEST OF WOODBINE...MOVING NORTH AT 20 MPH. THESE STRONG THUNDERSTORMS
WILL ALSO AFFECT AREAS AROUND WOODBINE...TARBORO...WAVERLY AND
ATKINSON THROUGH 245 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3100 8158 3088 8184 3095 8199 3124 8186
TIME...MOT...LOC 1754Z 201DEG 17KT 3096 8189

ENYEDI
Special weather statement, May 15, 1:59 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
159 PM EDT TUE MAY 15 2012

FLZ031-032-036-037-151845-
ALACHUA-BRADFORD-CLAY-PUTNAM-
159 PM EDT TUE MAY 15 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHWESTERN
CLAY...SOUTHEASTERN BRADFORD...EASTERN ALACHUA AND WESTERN PUTNAM
COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 245 PM EDT...

AT 159 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 3 MILES NORTHEAST
OF GAINESVILLE AIRPORT TO 2 MILES NORTHWEST OF GROVE PARK...MOVING
EAST AT 15 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS
AROUND ROCHELLE...NEWNANS LAKE...GAINESVILLE AIRPORT...GROVE PARK...
WALDO...ORANGE HEIGHTS...MELROSE...PUTNAM HALL...LAKE GENEVA AND
KEYSTONE HEIGHTS THROUGH 245 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2993 8200 2965 8186 2957 8224 2974 8232
TIME...MOT...LOC 1759Z 260DEG 13KT 2973 8224 2962 8217

ENYEDI
Special weather statement, May 15, 2:22 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
222 PM EDT TUE MAY 15 2012

FLZ024-025-151900-
DUVAL-NASSAU-
222 PM EDT TUE MAY 15 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHEASTERN
DUVAL AND EASTERN NASSAU COUNTIES FOR STRONG WINDS AND SMALL HAIL
VALID UNTIL 300 PM EDT...

AT 222 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 7 MILES NORTH OF
OCEANWAY TO 5 MILES SOUTHWEST OF OCEANWAY...MOVING EAST AT 10 MPH.
THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND OCEANWAY...
TALBOT ISLAND...MAYPORT...LITTLE TALBOT ISLAND...FORT CAROLINE AND
AMELIA CITY THROUGH 300 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3041 8172 3060 8163 3060 8144 3056 8144
      3054 8142 3052 8142 3051 8144 3049 8141
      3041 8140 3040 8139 3036 8139
TIME...MOT...LOC 1822Z 274DEG 8KT 3056 8161 3041 8168

ENYEDI
Special weather statement, May 15, 2:24 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
224 PM EDT TUE MAY 15 2012

FLZ025-032-151915-
CLAY-DUVAL-
224 PM EDT TUE MAY 15 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN CLAY
AND WESTERN DUVAL COUNTIES FOR STRONG WINDS AND EXCESSIVE LIGHTNING
VALID UNTIL 315 PM EDT...

AT 224 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED 6 MILES SOUTHWEST OF
JACKSONVILLE HEIGHTS...OR 7 MILES NORTHWEST OF LAKESIDE...MOVING
NORTHEAST AT 20 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT
AREAS AROUND LAKESIDE...DOCTORS INLET...BELLAIR...ORANGE
PARK...JACKSONVILLE HEIGHTS...MANDARIN...NORMANDY...ORTEGA...
RIVERSIDE AND SAN MARCO THROUGH 315 PM EDT. EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN
BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3045 8183 3020 8153 3005 8182 3024 8202
TIME...MOT...LOC 1824Z 231DEG 19KT 3020 8185

WOLF

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 14, 8:08 PM EDTSpecial Weather StatementJAXSaint Johns37 min
May 14, 8:15 PM EDTSpecial Weather StatementJAXBaker30 min
May 14, 9:46 PM EDTSpecial Marine WarningJAX119 min
May 14, 10:48 PM EDTSpecial Weather StatementJAXDuval42 min
May 14, 11:18 PM EDTSpecial Marine WarningJAX57 min
May 15, 12:22 AM EDTSpecial Marine WarningJAX48 min
May 15, 1:15 PM EDTSpecial Weather StatementJAXNassau30 min
May 15, 1:23 PM EDTSpecial Weather StatementJAXBradford37 min
May 15, 1:40 PM EDTSpecial Weather StatementJAXNassau50 min
May 15, 1:48 PM EDTSevere Thunderstorm WarningJAXClay, Duval, Saint Johns42 min
May 15, 1:59 PM EDTSpecial Weather StatementJAXBradford46 min
May 15, 2:14 PM EDTSpecial Marine WarningJAX91 min
May 15, 2:22 PM EDTSpecial Weather StatementJAXDuval38 min
May 15, 2:24 PM EDTSpecial Weather StatementJAXDuval51 min
May 15, 2:43 PM EDTSpecial Weather StatementJAXPutnam, Saint Johns62 min
May 15, 2:45 PM EDTSpecial Marine WarningJAX90 min
May 15, 2:57 PM EDTSevere Thunderstorm WarningJAXDuval, Nassau41 min
May 15, 3:16 PM EDTSpecial Weather StatementJAXPutnam29 min
May 15, 3:26 PM EDTAreal Flood AdvisoryJAXDuval94 min
May 15, 3:30 PM EDTSpecial Weather StatementJAXSaint Johns30 min
May 15, 3:32 PM EDTSpecial Weather StatementJAXDuval28 min
May 15, 3:47 PM EDTSpecial Weather StatementJAXUnion28 min
May 15, 3:48 PM EDTSpecial Weather StatementJAXNassau27 min
May 15, 3:50 PM EDTSpecial Weather StatementJAXFlagler25 min
May 15, 3:53 PM EDTSevere Thunderstorm WarningJAXFlagler, Saint Johns37 min
May 15, 4:03 PM EDTSevere Thunderstorm WarningJAXNassau23 min
May 15, 4:10 PM EDTSpecial Marine WarningJAX95 min
May 15, 4:19 PM EDTSpecial Weather StatementJAXBradford26 min
May 15, 4:32 PM EDTSpecial Weather StatementJAXFlagler28 min
May 15, 4:45 PM EDTSpecial Weather StatementJAXBradford, Clay30 min
May 15, 5:02 PM EDTSpecial Marine WarningJAX65 min
May 15, 5:31 PM EDTSpecial Weather StatementJAXBradford29 min
May 15, 6:51 PM EDTSpecial Weather StatementJAXBaker24 min

Nearby

Severe Thunderstorm Warnings in Florida, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.